Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Pain in back and shoulder. Taking Tenormin and Amlodipine. Dangerous for heart?

hello sir. i had my bp 150/110. i checked my angio, ecg and all are normal. As per cardiologist suggestion, i started tenormin 100 mg and amlodipine 10 mg per day. now my bp is well maintaining 125/80. Doctor reduced my dosage to 50 mg tenormin and 5 mg amlodipine. Before one week i checked my ECG and it is normal. but i feel some time, pain in back side middle, shoulder and came to know it may be due to gas formation.(particularly tenormin intake) i stopped my smoking and alcohol. this pain is dangerous to my heart? Is there any need to continue my cholestrol tablet for lifelong? I intake my cholestrol tablet only for 3 months and i stopped now.(my chloestrol level is good now) my age is 39, weight is 72 kgs and height is 164 cm advice me sir
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Thanks for writing us..
Dont be scared.. Its very good that you have stopped smoking and alcohol.

There are certain target values are ther for you like
1. SBP
2. Total cholesterol 45, Tgs3. FBS4. BMI around 22-24

With these you continue daily brisk walk around 30 mins, take less of fat, more fruit and vegetables, no to junk foods, salt

Annual check up for lipid profile, RFT, FBS and TMT

If any other querry will be happy to answer

Best wishes
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor